MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.The date of aneurysm enlargement (b)(6) 2015, will be used as an event date.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment using gore® excluder® aaa endoprostheses for an abdominal aortic aneurysm of 56mm diameter.The patient tolerated the initial procedure.Reportedly, from (b)(6) 2015 to (b)(6) 2018, the maximum diameter of aortic aneurysm/lesion increased in size from 56mm to 72mm.On (b)(6) 2018, a type ii endoleak of the middle sacral artery was determined.It was reported that on (b)(6) 2018, the patient underwent an angiography procedure and a coil embolization procedure was performed to treat a type ii endoleak of the middle sacral artery.On (b)(6) 2018, a follow up computed tomography angiography (cta) showed that the maximum diameter of the aortic aneurysm was 65mm.A follow up exam showed that the patient was doing well.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8075754
Report Number3007284313-2018-00321
Device Sequence Number244441
Product Code MIH
UDI-Device Identifier00733132610631
UDI-Public00733132610631
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Catalogue NumberRMT261414
Device Lot Number11262611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date12/12/2018
12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient Weight86